Full Text: PDF
Received December 27, 2016; Accepted May 26, 2017; Published June 7, 2017
Abstract. In this paper, some results on the existence of n-tuplet fixed points for multivalued contraction mappings are proved via measure of noncompactness. As an application, the existence of solutions for a system of integral inclusions is studied.
How to Cite this Article:
Derya Sekman, Nour El Houda Bouzara, Vatan Karakaya, n-tuplet fixed points of multivalued mappings via measure of noncompactness, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 24, pp. 1-13.